A variational Torelli theorem for cyclic coverings of high degree

Kęstutis Ivinskis

Compositio Mathematica (1993)

  • Volume: 85, Issue: 2, page 201-228
  • ISSN: 0010-437X

How to cite


Ivinskis, Kęstutis. "A variational Torelli theorem for cyclic coverings of high degree." Compositio Mathematica 85.2 (1993): 201-228. <http://eudml.org/doc/90197>.

author = {Ivinskis, Kęstutis},
journal = {Compositio Mathematica},
keywords = {variational Torelli problem; infinitesimal variation of Hodge structure},
language = {eng},
number = {2},
pages = {201-228},
publisher = {Kluwer Academic Publishers},
title = {A variational Torelli theorem for cyclic coverings of high degree},
url = {http://eudml.org/doc/90197},
volume = {85},
year = {1993},

AU - Ivinskis, Kęstutis
TI - A variational Torelli theorem for cyclic coverings of high degree
JO - Compositio Mathematica
PY - 1993
PB - Kluwer Academic Publishers
VL - 85
IS - 2
SP - 201
EP - 228
LA - eng
KW - variational Torelli problem; infinitesimal variation of Hodge structure
UR - http://eudml.org/doc/90197
ER -


  1. [At] Atiyah, M.: Complex analytic connections in fibre bundles. Trans. Am. Math. Soc.85 (1957) 181-207. Zbl0078.16002MR86359
  2. [CDT] Cox, D., Donagi, R., Tu, L.: Variational Torelli implies genericTorelli. Invent. math.88 (1987) 439-446. Zbl0594.14011MR880961
  3. [CG] Carlson, J., Griffiths, P.: Infinitesimal variations of Hodge structure and the global Torelli problem. Journées de géométrie algébrique D'Angers, Sijthoff and Nordhoff, 51-76 (1980). Zbl0479.14007MR605336
  4. [CGGH] Carlson, J., Green, M., Griffiths, P., Harris, J.: Infinitesimal variation of Hodgestructure I. Compos. Math.50 (1983) 109-205. Zbl0531.14006MR720288
  5. [Do] Donagi, R.: Generic Torelli for projective hypersurfaces. Compos. Math.50 (1983) 325-353. Zbl0598.14007MR720291
  6. [Do2] Donagi, R.: Generic Torelli and Variational Schottky. Topics in Transcendental Algebraic Geometry, Ann. of Math. Stud.106, Princeton Univ. Press, 239-258 (1984). Zbl0603.14010MR756855
  7. [EV1] Esnault, H., Viehweg, E.: Revêtement cycliques. Algebraic Threefolds, Proceedings, Varenna1981. Lect. Notes Math.947, 241-250 (1982). Zbl0493.14012MR672621
  8. [EV2] Esnault, H., Viehweg, E.: Logarithmic De Rham complexes and vanishing theorems. Invent. math.86 (1986) 161-194. Zbl0603.32006MR853449
  9. [Fl] Flenner, H.: The infinitesimal Torelli problem for zero sets of sections of vector bundles. Math. Z.193 (1986) 307-322. Zbl0613.14010MR856158
  10. [Gre] Green, M.L.: The period map for hypersurface sections of high degree of an arbitrary variety. Compos. Math.55 (1984) 135-156. Zbl0588.14004MR795711
  11. [Ha] Hartshorne, R.: Algebraic geometry. GTM 52. Berlin, Heidelberg, New York: Springer1977. Zbl0367.14001MR463157
  12. [Iv] Ivinskis, K.: Torellisätze für zyklische Überlagerungen. Dissertation Bonn 1990, Preprint 90-24, Max-Planck-Institut für MathematikBonn (1990). MR1178697
  13. [Ka] Kawamata, Y.: A generalization of Kodaira-Ramanujam's vanishing theorem. Math. Ann.261 (1982) 43-46. Zbl0476.14007MR675204
  14. [Kn] Konno, K.: On Deformations and the local Torelli Problem of cyclic branched coverings. Math. Ann.271 (1985) 601-617. Zbl0539.14009MR790117
  15. [Mu1] Mumford, D.: Lectures on curves on an algebraic surface. Princeton University Press (1966). Zbl0187.42701MR209285
  16. [Mu2] Mumford, D.: Varieties defined by quadratic equations. Questions on Algebraic Varieties, CIME, 29-100 (1970). Zbl0198.25801MR282975
  17. [Og] Ogus, A.: On the formal neighborhood of a subvariety of projective space. Am. J. of Math.97, 1085-1107 (1976). Zbl0331.14002MR401764
  18. [PS] Peters, C., Steenbrink, J.: Infinitesimal variations of Hodgestructures and the generic Torelli problem for projective hypersurfaces. Classification of Algebraic and Analytic Manifolds, Birkhäuser, 399-464 (1983). Zbl0523.14009MR728615
  19. [Vie1] Viehweg, E.: Vanishing theorems. J. Reine Angew. Math.335 (1982) 1-8. Zbl0485.32019MR667459
  20. [Wa] Wahl, J.M.: A cohomological characterization of Pn. Invent. math.72 (1983) 315-322. Zbl0544.14013MR700774

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.